# SDR NACA20040003

- Difficulty date: January 7, 2004
- Submitted: January 9, 2004
- Operation: Air carrier
- Aircraft: N7919C
- Make and model: Doug DC-6B
- Aircraft serial: 43554
- Aircraft time: 40,785 hours
- Engine: Pwa R2800CB3
- Engine time: 1,604 hours
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: 356993
- Part serial: 544317
- Condition: Cracked
- Location: Nr 2 Engine
- Part time: 1,604 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: R
- Precautionary procedure: E

## Discrepancy

NR 1 ENGINE BMEP DROP FOLLOWED BY NR 1 CYLINDER TEMP.  OIL ON COWLING.  REPLACED NR 1 ENGINE, NR 2 CYLINDER DUE TO BEING CRACKED.
